Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking methadone, roxycodone for burning pain in shoulder muscle. Possible cause?

for 2 months now Ive had pain below my right shoulder in the muscle, its not to far down from my right shoulder but it is a terrible burning like its on fire & i currently take 40 mgs of methadone & 30 mg of roxycodone &i dont think i should be having this much pain! what do you think it could be & what should I do? im going to my family Dr. tomorrow. Thank You for your help! Cheryl
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

According to your description , pain below shoulder seems to be inflammatory in nature.

I advice you to give you rest to your shoulder and arm, take anti-inflammatory drug like motrin 1 tablet with food as and when required (upto 4 tablets daily) to reduce pain and inflammation and consult your doctor for thorough examination of shoulder and arm and rule out any infective cause.

Wishing you good health ..
Dr Saurabh Gupta
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor